# SDR 2008FA0000250

- Difficulty date: March 5, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N139LC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC732
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R321482F8
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Part time: 24,465 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE TO 8000 FT, INDICATION OF RED LIGHT OF OIL PRESSURE WITH 870 DEGREE TEMPERATURE.  LIGHT TURNS OFF.  AFTER 15 SECONDS, THE LIGHT TURNS ON AGAIN WITH 870 DEGREE TEMPERATURE, BUT THE PRESSURE DOWN NEAR ZERO.  THE CREW  MADE THE SHUTDOWN ENGINE PROCEDURE.  LANDING WITHOUT NOVELTY. AT THE MOMENT THE ENGINE IS WAITING TECH INSPECTOR.  (K)
